... and my schedule got messed up, making me miss my night pill. I took it in the morning instead, at least three times in the last month. I have been having breakthrough bleeding for the last week or so and am wondering if it is caused by the bump in my schedule or if this is something more serious I should consult a physician about.
It may be the slight change in your regime. It will work out as we are talking about just a few hours. Breakthrough could be because of all your travelin. Going from elevation to elevation could be your problem. I really use the word problem lightly as it is a nothing. Keep on schedule you will be ok.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2012 • 1 answer
Posted 14 Sep 2014 • 1 answer
Posted 25 Jan 2015 • 1 answer
Posted 27 Sep 2015 • 1 answer
Posted 19 Nov 2015 • 0 answers